Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Theorems on separability in Riemannian $n$-space
HTML articles powered by AMS MathViewer

by Parry Moon and Domina Eberle Spencer PDF
Proc. Amer. Math. Soc. 3 (1952), 635-642 Request permission
References
    Paul Stäckel, Über die Integration der Hamilton-Jacobischen Differentialgleichung mittels Separation der Variabelen, Habilitationsschrift, Halle, 1891. —, Sur une classe de problèmes de dynamique, C.R. Acad. Sci. Paris vol. 116 (1893) p. 485. —, Über die Integration der Hamiltonschen Differentialgleichung mittels Separation der Variabelen, Math. Ann. vol. 49 (1897) p. 145. H. P. Robertson, Bemerkung über separierbare Systeme in der Wellenmechanik, Math. Ann. vol. 98 (1927) p. 749.
  • Luther Pfahler Eisenhart, Separable systems of Stackel, Ann. of Math. (2) 35 (1934), no. 2, 284–305. MR 1503163, DOI 10.2307/1968433
  • —, Stäckel systems in conformal euclidean space, Ann. of Math. vol. 36 (1935) p. 57. P. M. Morse and H. Feshbach, Methods of theoretical physics, Cambridge, Technology Press, 1946.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X
  • Retrieve articles in all journals with MSC: 36.0X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 3 (1952), 635-642
  • MSC: Primary 36.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1952-0049439-7
  • MathSciNet review: 0049439